# SDR YENA2025031700262

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10619
- Aircraft time: 13,377 hours, 2,000 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,377 hours, 2,000 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 636D0015509
- Part serial: 59347
- Condition: Faulted
- Location: Zone 400
- Part time: 438 hours, 69 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'ECAM ENG FIRE LOOP A FAULT ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REF TSM 26-12-00-810-912-A FOUND AGB LOOP A TERMINALS A/C SHORTING TO DETECTOR CASE. REPLACED ENG 1 FIRE LOOP A 4001WD1 IAW AMM 26-12-17. OPS CHK OK. FAULT CLEARED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.'
